# SDR SWAA2025121243990

- Difficulty date: December 9, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 61,344 hours, 34,128 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROW 1 DEF PHOTOILLUM STRIP LOOSE AT RIGHT FWD WIND SCREEN.   SECURED LOOSE CABIN PHOTOILLUM STRIP IAW AMM 33-51-03.
